# SDR AALA20110723LGA01

- Difficulty date: July 22, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 77,326 hours, 34,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 3 TO 6, 28-30, AND IN TAIL COMPARTMENT.  RESEATED BATTERIES FOR ROWS 3-6, 28-30, AND TAIL COMPARTMENT, ALL CHECKS NORMAL.
